# SDR SWAA2022030777837

- Difficulty date: April 19, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N734SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27866
- Aircraft time: 69,540 hours, 40,865 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Panel
- Condition: Debonded
- Location: Lh Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE PYLON PANEL 431ER LWR CORNER IS DISBONDED. / #1 ENGINE BYLON PANEL 431ER WITH LOWER CORNER DISBOND WAS REPLACED WITH A SERVICEABLE PYLON PANEL PER SRM 51-10-02-0G-0 PARA 9.A.(1)
